UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/9195

タイトル: Properties of minimal charts and their applications I
著者: Nagase, Teruo ; Shima, Akiko
発行日: 2007年3月20日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 14 (2007), No. 1, Page 69-97
抄録: We study surface braids using the charts with minimal complexity. We introduce several terminology to describe minimal charts and investigate properties of minimal charts. We shall show that in a minimal chart, there exist at least three white vertices in the interior of any lens.
URI: http://hdl.handle.net/2261/9195
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms140103.pdf421.81 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください